Publicado

1993-07-01

Some results on fixed and coincidence points for pairs of maps in metric spaces

Palabras clave:

Ideas and Granas Dugundji, existence of fixed points in metric spaces maps, commutativity of the maps (es)

Descargas

Autores/as

  • Jaime Rodríguez Montes Universidad Nacional de Colombia

Following ideas of Dugundji and Granas, some general results are established on the existence of fixed and coincidence points for a pair of maps on metric spaces. Conditions on the continuity or the commutativity of the maps are expressly avoided.

Cómo citar

APA

Rodríguez Montes, J. (1993). Some results on fixed and coincidence points for pairs of maps in metric spaces. Revista Colombiana de Matemáticas, 27(3-4), 249-252. Recuperado a partir de https://revistas.unal.edu.co/index.php/recolma/article/view/33628

ACM

[1]
Rodríguez Montes, J. 1993. Some results on fixed and coincidence points for pairs of maps in metric spaces. Revista Colombiana de Matemáticas. 27, 3-4 (jul. 1993), 249-252.

ACS

(1)
Rodríguez Montes, J. Some results on fixed and coincidence points for pairs of maps in metric spaces. rev.colomb.mat 1993, 27, 249-252.

ABNT

RODRÍGUEZ MONTES, J. Some results on fixed and coincidence points for pairs of maps in metric spaces. Revista Colombiana de Matemáticas, [S. l.], v. 27, n. 3-4, p. 249-252, 1993. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/33628. Acesso em: 5 dic. 2021.

Chicago

Rodríguez Montes, Jaime. 1993. «Some results on fixed and coincidence points for pairs of maps in metric spaces». Revista Colombiana de Matemáticas 27 (3-4):249-52. https://revistas.unal.edu.co/index.php/recolma/article/view/33628.

Harvard

Rodríguez Montes, J. (1993) «Some results on fixed and coincidence points for pairs of maps in metric spaces», Revista Colombiana de Matemáticas, 27(3-4), pp. 249-252. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/33628 (Accedido: 5diciembre2021).

IEEE

[1]
J. Rodríguez Montes, «Some results on fixed and coincidence points for pairs of maps in metric spaces», rev.colomb.mat, vol. 27, n.º 3-4, pp. 249-252, jul. 1993.

MLA

Rodríguez Montes, J. «Some results on fixed and coincidence points for pairs of maps in metric spaces». Revista Colombiana de Matemáticas, vol. 27, n.º 3-4, julio de 1993, pp. 249-52, https://revistas.unal.edu.co/index.php/recolma/article/view/33628.

Turabian

Rodríguez Montes, Jaime. «Some results on fixed and coincidence points for pairs of maps in metric spaces». Revista Colombiana de Matemáticas 27, no. 3-4 (julio 1, 1993): 249-252. Accedido diciembre 5, 2021. https://revistas.unal.edu.co/index.php/recolma/article/view/33628.

Vancouver

1.
Rodríguez Montes J. Some results on fixed and coincidence points for pairs of maps in metric spaces. rev.colomb.mat [Internet]. 1 de julio de 1993 [citado 5 de diciembre de 2021];27(3-4):249-52. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/33628

Descargar cita

Descargas

Los datos de descargas todavía no están disponibles.

Visitas a la página del resumen del artículo

84